# SDR ASAA0380067

- Difficulty date: January 11, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 1430 · Fasteners
- Part: Dome Nut
- Part number: 26R161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, PANEL LANDING HAS CORRODED DOME NUTS AT FS 786. REPLACED DOME NUTS PER SRM 51-30-2.  (M)
